# SDR 2WAA20250820191

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 46,484 hours, 32,872 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE HAS CORROSION AT UPPER CENTER EDGE AREA AND LOWER SECTION. REPAIRED RIGHT HORIZONTAL STABILIZER LEADING EDGE PER E.O.'S WAA-250319, WAA-250623, AND E.O. WAA-250620.
